Approximation de contours convexes par des splines paramétrées périodiques convexes C 1 , quadratiques ou cubiques
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 6, p. 729-746
@article{M2AN_1998__32_6_729_0,
     author = {Tijini, Ahmed and Sablonni\`ere, Paul},
     title = {Approximation de contours convexes par des splines param\'etr\'ees p\'eriodiques convexes $C^1$, quadratiques ou cubiques},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {6},
     year = {1998},
     pages = {729-746},
     zbl = {0918.65009},
     mrnumber = {1652597},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1998__32_6_729_0}
}
Tijini, Ahmed; Sablonnière, Paul. Approximation de contours convexes par des splines paramétrées périodiques convexes $C^1$, quadratiques ou cubiques. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 6, pp. 729-746. http://www.numdam.org/item/M2AN_1998__32_6_729_0/

[1] Mc Allister and J. A. Roulier, Interpolation by convex quadratic splines, Math. of Computation, 32 (1978), 1154-1164. | MR 481734 | Zbl 0398.41004

[2] Mc Allister and J. A. Roulier, An algorithm for Computing a shape-preserving osculatory quadratic spline, A.C.M. Trans. Math. Software, 7 (1981), 331-347. | MR 630439 | Zbl 0464.65003

[3] E. Neuman, Convex interpolating splines of arbitrary degree II, BIT, 22 (1982), 331-338. | MR 675667 | Zbl 0559.41005

[4] H. Mettke, Convex cubic Hermite spline interpolation, J. Comput. Appl. Math., 9 (1983), 205-211. | MR 715537 | Zbl 0523.65006

[5] E. Neuman, Convex interpolating splines of arbitrary degree. In Numencal Methods of Approximation Theory V. L. Collatz, G. Meinardus, H. Werner (eds.), Birkhäuser, Basel (1980), 211-222. | MR 573770 | Zbl 0436.41001

[6] E. Passow and J. A. Roulier, Monotonie and convex spline interpolation, SIAM J. of Numerical Analysis, 14 (1977), 904-909. | MR 470566 | Zbl 0378.41002

[7] L. L. Schumaker, On shape preserving quadratic spline interpolation, SIAM J. of Numerical Analysis, 20 (1980), 854-864. | MR 708462 | Zbl 0521.65009

[8] M. P. Epstein, On the influence of parametrisation in parametric interpolation, SIAM Journal of Numerical Analysis, vol. 13, N° 2 (avril 1976), 261-268. | MR 445783 | Zbl 0319.41005

[9] A. Tijini, Splines cubiques généralisées. Thèse de 3e cycle, INSA de Rennes (1987).